Density of Morse Functions on a Complex Space.
Mathematische Annalen, Tome 229 (1977), pp. 135-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__229_163008,
author = {Riccardo Benedetti},
title = {Density of {Morse} {Functions} on a {Complex} {Space.}},
journal = {Mathematische Annalen},
pages = {135--140},
year = {1977},
volume = {229},
zbl = {0354.32027},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__229_163008/}
}
Riccardo Benedetti. Density of Morse Functions on a Complex Space.. Mathematische Annalen, Tome 229 (1977), pp. 135-140. http://geodesic.mathdoc.fr/item/MAN_1977__229_163008/